It’s been quite an ‘adventure’ since my adverse reaction to the vaccine. I’m feeling much better. I am grateful to be here. I am back to riding my Peloton bike. However, I can not ride my horse because I’m dizzy all day from the ridiculous medication. I feel like I’m standing on a surfboard. This is way to dangerous to ride my horse. I got on but as soon as the horse began walking I felt like I was wobbly. It makes yoga much more challenging too.
I was put on medication to reduce blood pressure. They gave me Amlodipine. Let me tell you…..it is AWFUl!!!!! I cant sleep and I have never had insomnia. It gives me anxiety, it gives me awful jerky legs feeling and I’m dizzy. I feel like i must keep moving my legs.
I need to get off of this horrible drug. My blood pressure is normal at times for me (130/80) but it has been dipping to 118/80 and sometimes 95/78. I have been taking the tiniest dose of 2.5mg.
I will be notifying the MD today.
I’m looking forward to normal days without anything abnormal to report.
I acquired AOSD in 2008. I have suffered so terribly and have found ways to help me regain my life. This my personal journal of this mystery illness to diagnosis. I hope that I can help others with my experience and information.